Physical Foibles

I must be aging disgracefully. Getting up in the morning is a process that’s getting slower and slower. I fear that someday I’ll just not get up. My legs are weaker and heavier now even after rehabbing and doing my part of the housework than they were after the strokes.

I blame medication. I have narrowed down which ones are giving me nausea and which are causing the degradation of my stability. They all make me tired all the time. Can I effectively take them at night? Yes, all but Carvedilol dosage which is twice daily, morning and night.

I would be off my walker in no time if it weren’t for the meds, though. I’m smart enough to be aware that taking them once a day means their effectiveness lasts 24 hours.

I do think the Carvedilol dosage is too high. Twice daily, I do understand. I would like to see the dosage each time dropped from 12.5 mg. (25 mg. in a day) to about 6.25 and see if it still works. My thought is that it’s overkill otherwise and messes with my stability.

My kingdom for my cane again!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s